# SDR 95ZZZX4364

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel Assy
- Part number: 652791727
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 59,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECITON FOUND NR 1 HORIZONTAL STABILIZER BALANCE PANEL AND REAR PANEL HINGE MATING SURFACE HAD LIGHT CORROSION.  HINGE, P/N 65-26659-1-2.  THERE WAS NO CORROSION COMPOUND IN NR 1 BALANCE PANEL BAY.
